MathSciNet Relay Station
MathSciNet bibliographic data
MR482660 54D25
Vinson, T. O., Jr.; Dickman, R. F., Jr. Inverse limits and absolutes of $H$-closed spaces. Proc. Amer. Math. Soc. 66 (1977), no. 2, 351–358.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement